Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 67, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 3, 2011, 6:31 PM CDT for Logan County, Wallace County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2011, 6:31 PM CDT (23:31 UTC)
- Expired
- Jun 3, 2011, 7:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Logan County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 45 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3051 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
205 WUUS53 KGLD 032331 SVRGLD KSC109-199-040015- /O.NEW.KGLD.SV.W.0067.110603T2331Z-110604T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 631 PM CDT FRI JUN 3 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS... NORTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS... * UNTIL 715 PM CDT/615 PM MDT/ * AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF WALLACE...AND WAS MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WALLACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3912 10153 3912 10120 3882 10144 3882 10165 TIME...MOT...LOC 2331Z 208DEG 22KT 3886 10153 WIND...HAIL 60MPH 1.00IN $$ ROBINSON
4 follow-up statements
926 WWUS53 KGLD 032339 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 539 PM MDT FRI JUN 3 2011 KSC109-199-040015- /O.CON.KGLD.SV.W.0067.000000T0000Z-110604T0015Z/ LOGAN KS-WALLACE KS- 639 PM CDT FRI JUN 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL WALLACE AND NORTHWESTERN LOGAN COUNTIES UNTIL 715 PM CDT/615 PM MDT/... AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF WALLACE...AND WAS MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN LOGAN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3888 10162 3912 10145 3912 10120 3885 10142 TIME...MOT...LOC 2340Z 214DEG 27KT 3893 10146 WIND...HAIL 60MPH 1.00IN $$ ROBINSON
294 WWUS53 KGLD 032350 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 550 PM MDT FRI JUN 3 2011 KSC109-199-040015- /O.CON.KGLD.SV.W.0067.000000T0000Z-110604T0015Z/ LOGAN KS-WALLACE KS- 650 PM CDT FRI JUN 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL WALLACE AND NORTHWESTERN LOGAN COUNTIES UNTIL 715 PM CDT/615 PM MDT/... AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES EAST OF WALLACE...AND WAS MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF WESTERN LOGAN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3888 10159 3912 10140 3912 10120 3885 10142 TIME...MOT...LOC 2350Z 222DEG 20KT 3895 10142 WIND...HAIL 60MPH 1.00IN $$ ROBINSON
770 WWUS53 KGLD 032358 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 558 PM MDT FRI JUN 3 2011 KSC109-199-040015- /O.CON.KGLD.SV.W.0067.000000T0000Z-110604T0015Z/ LOGAN KS-WALLACE KS- 658 PM CDT FRI JUN 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL WALLACE AND NORTHWESTERN LOGAN COUNTIES UNTIL 715 PM CDT/615 PM MDT/... AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF WINONA...AND WAS MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF WESTERN LOGAN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3888 10139 3892 10155 3912 10140 3912 10120 TIME...MOT...LOC 2359Z 222DEG 20KT 3899 10138 WIND...HAIL 60MPH 1.00IN $$ ROBINSON
984 WWUS53 KGLD 040012 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 612 PM MDT FRI JUN 3 2011 KSC109-199-040021- /O.EXP.KGLD.SV.W.0067.000000T0000Z-110604T0015Z/ LOGAN KS-WALLACE KS- 712 PM CDT FRI JUN 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WALLACE AND NORTHWESTERN LOGAN COUNTIES WILL EXPIRE AT 615 PM MDT/715 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN LOGAN COUNTY. LAT...LON 3888 10139 3892 10155 3912 10140 3912 10120 TIME...MOT...LOC 0011Z 222DEG 20KT 3904 10132 $$ ROBINSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:56 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 3, 5:56 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 456 PM MDT FRI JUN 3 2011 .DISCUSSION... 327 PM MDT FRI JUN 3 2011 19Z WATER VAPOR IMAGERY DEPICTS SOUTHWEST FLOW ALOFT ACROSS THE CENTRAL HIGH PLAINS EARLY THIS AFTERNOON WITH UPPER LEVEL RIDGE BUILDING ACROSS THE LOWER MISS VALLEY REGION AND A UPPER LEVEL TROUGH OFFSHORE FROM NORTHERN CALIFORNIA. AT THE SURFACE A COLD FRONT WAS LOCATED ROUGHLY FROM BTWN NORTON AND HILL CITY KANSAS SOUTHWESTWARD TO NEAR TRIBUNE KANSAS. AHEAD OF THIS FRONT TEMPS WERE IN THE LOWER 90S WITH SOUTH/SOUTHWEST WINDS WHILE BEHIND THE FRONT TEMPS WERE ONLY IN THE MID/UPPER 70S TO LOWER 80S WITH NORTH/NORTHEAST WINDS. THE PRIMARY FORECAST CONCERN OVER THE NEAR TERM CONTINUES TO BE PERIODIC CHANCES FOR PRECIP AS RIPPLES OF ENERGY ROTATE THROUGH THE MEAN SOUTHWEST FLOW. TONIGHT THROUGH SATURDAY...FRONT WILL BECOME QUASI STATIONARY THIS EVENING JUST TO THE SOUTH OF THE FA. MEANWHILE A SFC LOW PRESSURE WILL RIDE ALONG THE FRONT FROM SE COLORADO AND THE FIRST IN A SERIES OF SHORTWAVE TROUGHS IS PROGGED TO MOVE ACROSS THE AREA THIS EVENING. BELIEVE THAT STORMS WILL DEVELOP ALONG AND NEAR THE FRONT AND BEGIN MOVING NORTHEASTWARD. BEST MOISTURE AND INSTABILITY WILL RESIDE ACROSS GENERALLY THE EASTERN HALF OF FA AND WILL CONTINUE HIGHEST POPS IN THIS AREA. STORMS WILL INITIALLY BE HIGH BASED SO DESPITE THE FACT THAT STORM MEAN DIRECTION WILL BE GENERALLY ALONG THE FRONTAL BOUNDARY DON/T EXPECT MUCH OF A STORM-TRAINING ISSUE. STRONG DOWNBURST WINDS WILL BE THE PRIMARY THREAT WITH THESE STORMS GIVEN HIGH DEWPT DEPRESSIONS...THOUGH SOME LARGE HAIL CAN/T BE RULED OUT. ONE POTENTIAL LIMITING FACTOR IN STORM REGENERATION/CONTINUATION IS THE PROGGED INHIBITION...WHICH LOOKS TO BE ON THE ORDER OF 100-300J OF MUCAPE CINH AS THE EVENING WEARS ON. HAVE LOWERED POPS SLIGHTLY BUT PRECIP STILL LOOKS TO BE A GOOD BET IN THE EASTERN HALF TO THIRD OF THE FA. PRECIP SHOULD BECOME A BIT MORE GENERAL IN COVERAGE OVERNIGHT ACROSS THE NORTHEAST BEFORE COMING TO AN END NEAR MORNING. SOME INDICATION THAT SHOWERS MAY LINGER BEYOND 12Z ACROSS FAR EASTERN ZONES BUT WILL KEEP THINGS DRY OUT THAT WAY FOR NOW AND LET OVERNIGHT SHIFT MONITOR. AS THIS SYSTEM MOVES OFF TO TH EAST SATURDAY MORNING THE FRONT WILL REMAIN NEARLY STATIONARY ACROSS THE SOUTHERN FA WITH EAST/NORTHEAST WINDS THROUGHOUT THE DAY. AM A BIT CONCERNED THAT CLOUD COVER WILL REMAIN THROUGH MUCH OF THE DAY NORTH OF THE FRONT...PARTICULARLY ACROSS THE EASTERN FA. HAVE CONTINUED PREVIOUS FORECAST TREND OF UNDERCUTTING GUIDANCE SLIGHTLY TO ACCOUNT FOR THIS. SATURDAY AFTERNOON AND EVENING THE NEXT SHORTWAVE TROUGH WILL BEGIN TO MOVE ACROSS EASTERN COLORADO AND AROUND THE UPPER LEVEL RIDGE. STORMS SHOULD ONCE AGAIN INITIATE OVER THE PALMER DIVIDE REGION OF COLORADO DURING THE AFTERNOON WHERE BETTER MOISTURE WILL RESIDE COUPLED WITH LIFT AND LITTLE IN THE WAY OF CAPPING. THESE STORMS WILL PROGRESS EASTWARD INTO THE WESTERN PARTS OF THE FA AND AGAIN A FEW OF THESE MAY BECOME SEVERE. SATURDAY NIGHT THROUGH SUNDAY NIGHT...MODELS CONTINUE TO DEPICT THE POTENTIAL FOR SOME PATCHY FOG AND WITH CONTINUED UPSLOPE FLOW WILL GO AHEAD AND LEAVE THIS IN THE ONGOING FORECAST. SUNDAY THE COLD FRONT BEGINS TO WASH OUT WITH WINDS BECOMING SOUTHERLY ACROSS THE AREA BY LATE MORNING. WARMED HIGHS UP A BIT SUNDAY PER GUIDANCE AND EXPECTED H85 TEMPS. YET ANOTHER SHORTWAVE TROUGH IS PROGGED TO MOVE THROUGH THE MEAN FLOW LATE SUNDAY AND THOUGH MOISTURE DOES APPEAR RELATIVELY MEAGER AT THIS POINT WILL LEAVE SLIGHT POPS IN FOR LATE SUNDAY ACROSS THE WEST ZONES WITH SFC CONVERGENCE NOTED IN THAT AREA. IN THE EXTENDED (MON-THU)...PERIOD BEGINS WITH EXTENDED GUIDANCE IN GENERALLY GOOD AGREEMENT REGARDING UPPER LEVEL RIDGE BUILDING WESTWARD ACROSS THE SOUTH CENTRAL CONUS WITH CLOSED H5 LOW COMING ONSHORE OVER NORTHERN CALIFORNIA. MODELS HANDLE THE PROGRESSION OF THE H5 LOW NORTHEAST ACROSS THE NORTHERN ROCKIES A BIT DIFFERENTLY BUT WHAT IT BASICALLY MEANS FOR THE CENTRAL HIGH PLAINS REGION IS THAT ONCE THE RIDGE AXIS MOVES BY THE AREA ON MONDAY THE REMAINDER OF THE PERIOD WILL SEE CONTINUED SOUTHWEST FLOW ALOFT WITH A FEW RIPPLES IN THE FLOW MOVING THROUGH. THE GENERAL QUESTION WITH EACH OF THE DISTURBANCES WITH REGARD TO PRECIP CHANCES WILL BE MOISTURE AVAILABILITY. THE FIRST SHORTWAVE WILL MOVE THROUGH MONDAY AFTERNOON/EVENING WITH DRY LOW LEVELS BUT WITH SOME INCREASED MID- LEVEL MOISTURE MAINLY ACROSS EASTERN COLORADO. ADEQUATE INSTABILITY IS PROGGED TO BE IN PLACE WITH BTWN 1000-1500 J OF MUCAPE BUT WITH H7 TEMPS OF AROUND 15C-16C EXPECTED COUPLED WITH MUCAPE CINH OF AROUND 50-100J AS WELL NOT REALLY OVERLY EXCITED ABOUT STORM DEVELOPMENT. HOWEVER AN AREA OF CONVERGENCE AT MID- LEVELS IS NOTED MAINLY ACROSS SOUTHWEST/EAST CENTRAL COLORADO AND IF A FEW STORMS CAN GET GOING IN THIS AREA THEY MAY SURVIVE INTO NORTHEAST COLORADO AND THUS WILL KEEP SLIGHT POPS OUT HERE UNTIL THINGS BECOME A BIT CLEARER. HAVE CONTINUED TO TREND MAXES UP A DEGREE OR TWO AS WELL FOR MONDAY AND TUESDAY AS H85 TEMPS OF 29C- 30C CONTINUE TO SUPPORT HIGHS INTO THE MID/UPPER 90S. A COLD FRONT WILL PUSH ACROSS THE AREA WEDNESDAY MORNING LOWERING HIGHS WED AND PARTICULARLY THURSDAY AND FRIDAY. 50 && .AVIATION... 456 PM MDT FRI JUN 3 2011 FOR THE 00Z TAFS...THUNDERSTORMS AND SHOWERS WILL APPROACH THE TERMINALS THIS EVENING...WHICH COULD LEAD TO BRIEF PERIODS OF SHIFTING WINDS DUE TO OUTFLOW. THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING...AND AS THE LOW LEVEL MOISTURE INCREASES...THERE IS A POSSIBILITY OF MVFR CEILINGS. CONSIDERING THE MODEL SOUNDINGS...HAVE OPTED TO KEEP SCATTERED CLOUDS AT THIS LEVEL INSTEAD OF CEILINGS. CJS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Jun 3, 11:48 AM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1048 AM MDT FRI JUN 3 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1048 AM MDT FRI JUN 3 2011 /1148 AM CDT FRI JUN 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING LATE THIS AFTERNOON AND CONTINUING THROUGH THE NIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. HOWEVER LARGE HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE AREA SATURDAY AFTERNOON AND NIGHT. ONCE AGAIN A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE. A LOW CHANCE OF THUNDERSTORMS WILL CONTINUE FROM SUNDAY INTO WEDNESDAY. THUNDERSTORMS DURING THIS TIME ARE NOT EXPECTED TO BECOME SEVERE...WITH CLOUD TO GROUND LIGHTNING BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 3, 4:20 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
320 PM MDT FRI JUN 3 2011
KSZ042-032130-
WICHITA-
420 PM CDT FRI JUN 3 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SELKIRK...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3843 10157 3859 10157 3869 10152 3860 10115
3839 10150
TIME...MOT...LOC 2120Z 223DEG 26KT 3846 10151
DRThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:20 PM CDT | Special Weather Statement | GLD | Wichita | 10 min |
| Jun 3, 6:26 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 34 min |
| Jun 3, 6:53 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.